# SDR SIMA1531

- Difficulty date: June 1, 2000
- Submitted: June 27, 2000
- Operation: Air carrier
- Aircraft: N637AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145170
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: RPS1B
- Part serial: 70999
- Condition: Inoperative
- Location: Row 8
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3502 - FLIGHT REPORTS FLOOR ESCAPE LIGHT STRIP INOPERATIVE FROM ROW 7 THROUGH 11.  REMOVED AND REPLACED BATTERY POWER PACK.  OPS CHECK GOOD.  (M)
